International Journal of Stochastic Analysis
1988 - 2018
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 4, month January, 1991
- Surface waves in higher order visco-elastic media under the influence of gravity pp. 1-12

- Animesh Mukherjee, P. R. Sengupta and Lokenath Debnath
- On the distribution of the number of vertices in layers of random trees pp. 1-12

- Lajos Takács
- An abstract inverse problem pp. 1-12

- M. Choulli
- An asymptotic optimal design pp. 1-5

- Kamel Rekab
- Existence of periodic solutions of impulsive differential systems pp. 1-10

- L. H. Erbe and Xinzhi Liu
- On a probability problem connected with Railway traffic pp. 1-27

- Lajos Takács
- Nonnegative solutions of two-point boundary value problems for nonlinear second order integrodifferential equations in Banach spaces pp. 1-23

- Dajun Guo
- Markov chains with transition delta-matrix: ergodicity conditions, invariant probability measures and applications pp. 1-23

- Lev Abolnikov and Alexander Dukhovny
- Conditional limit theorems for branching processes pp. 1-30

- Lajos Takács
- On generalized thermoelastic disturbances in an elastic solid with a spherical cavity pp. 1-16

- Basudeb Mukhopadhyay, Rasajit Bera and Lokenath Debnath
- Oscillations of a polarizable vacuum pp. 1-16

- James G. Gilson
- Nonlinear evolution equations on Banach space pp. 1-16

- N. U. Ahmed
- Oscillations in linear difference equations with variable coefficients pp. 1-17

- Ch. G. Philos and I. K. Purnaras
- The computation of stationary distributions of Markov chains through perturbations pp. 1-18

- Jeffery J. Hunter
- Weighted norms and Volterra integral equations in L P spaces pp. 1-4

- Jaroslaw Kwapisz
- Stability of Volterra system with impulsive effect pp. 1-11

- M. Ramamohana Rao and S. Sivasundaram
- Relative stability and weak convergence in non-decreasing stochastically monotone Markov chains pp. 1-11

- P. Todorovic
- Unique solution to periodic boundary value problems pp. 1-8

- Yong Sun
- On modulated random measures pp. 1-8

- Jewgeni H. Dshalalow
- A single-server queue with random accumulation level pp. 1-8

- Jewgeni H. Dshalalow
- On a counterexample of Garofalo - Lin for a unique continuation of Schrödinger equation pp. 1-3

- Will Y. Lee
- On network flow equations and splitting formulas for Sojourn times in queueing networks pp. 1-6

- Hans Daduna
- The non-parameter penalty function method in constrained optimal control problems pp. 1-9

- An-Qing Xing
- Neural networks with memory pp. 1-20

- T. A. Burton
- Stability of solutions of a nonstandard ordinary differential system by Lyapunov's second method pp. 1-14

- M. Venkatesulu and P. D. N. Srinivasu
- On the parabolic potentials in degenerate-type heat equation pp. 1-14

- Igor Malyshev
Volume 3, month January, 1990
- Editorial pp. 1-1

- Jewgeni Dshalalow and Richard F. Melka
- On the nonexistence of a law of the iterated logarithm for weighted sums of identically distributed random variables pp. 1-6

- André Adler
- Existence and uniqueness of solutions of nonlocal problems for hyperbolic equation u x t = F ( x, t, u, u x ) pp. 1-6

- L. Byszewski
- A theorem on many fixed points for nonlinear operator pp. 1-6

- Jingxian Sun and Yong Sun
- On the variance of the number of real roots of a random trigonometric polynomial pp. 1-9

- K. Farahmand
- An existence theorem for a Volterra integral equation with deviating arguments pp. 1-8

- K. Balachandran and S. Ilamaran
- The cauchy-poisson waves in an inviscid rotating stratified liquid pp. 1-8

- Lokenath Debnath, Uma B. Guha and Manjusri Basu
- Rothe's method to semilinear hyperbolic integrodifferential equations pp. 1-8

- D. Bahaguna, A. K. Pani and V. Raghavendra
- Introduction to Hilbert spaces with applications pp. 1-3

- James V. Herod
- An Introduction to Chaotic dynamical systems. 2nd Edition, by Robert L. Devaney pp. 1-3

- Garry Howell
- On a Volterra integral equation with deviating arguments pp. 1-4

- Krishnan Balachandran
- Asymptotic optimality of experimental designs in estimating a product of means pp. 1-11

- Kamel Rekab
- Error bounds for two even degree tridiagonal splines pp. 1-17

- Gary W. Howell
- On some queue length controlled stochastic processes pp. 1-18

- Lev Abolnikov, Jewgeni E. Dshalalow and Alexander M. Dukhovny
- Analysis of stability problems via matrix Lyapunov functions pp. 1-18

- Anatoly A. Martynyuk
- Asymptotic approximations to the Bayes posterior risk pp. 1-18

- Toufik Zoubeidi
- Two new algorithms for discrete boundary value problems pp. 1-13

- Ravi P. Agarwal and Tara R. Nanda
- On the theory of one-sided models in spaces with arbitrary cones pp. 1-13

- A. A. Martynyuk and A. Yu. Obolensky
- On some perturbation techniques for quasi-linear parabolic equations pp. 1-7

- Igor Malyshev
- Strong maximum principles for parabolic nonlinear problems with nonlocal inequalities together with integrals pp. 1-15

- Ludwik Byszewski
- On a Volterra Stieltjes integral equation pp. 1-15

- P. T. Vaz and S. G. Deo
- Difference equations of Volterra type and extension of Lyapunov's method pp. 1-10

- M. Zouyousefain
- Boundaries in digital planes pp. 1-29

- Efim Khalimsky, Ralph Kopperman and Paul R. Meyer
- On nonstandard potentials in a Stefan problem pp. 1-2

- Igor Malyshev
- Introduction to the mathematics of operations research, by Kevin J. Hastings pp. 1-2

- Jay Yellen
- Markov chains with quasitoeplitz transition matrix: applications pp. 1-12

- A. M. Dukhovny